MathSciNet Relay Station
MathSciNet bibliographic data
MR940290 43A20 (46H99)
Ghahramani, F.; Lau, A. T. Isometric isomorphisms between the second conjugate algebras of group algebras. Bull. London Math. Soc. 20 (1988), no. 4, 342–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement